# SDR COMA0660503

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 18,263 hours, 16,856 cycles
- System (JASC): 7600 · Engine Controls
- Part: Controller
- Condition: Surges
- Location: Engine Speed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5320 - EN ROUTE CVG-GSO ENCOUNTERED SURGING OF THE LEFT ENGINE N1 AND N2, FLIGHT RETURNED TO CVG.  DEFERRED THE ENGINE SPEED CONTROLLERS PER MEL 76-11-01.
